# SDR REXA2024091000696

- Difficulty date: August 23, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR27 BETWEEN F.S. 280-295 CORRODED. UPON FURTHER INVESTIGATION STR 27 FROM FS 280 - FS 295 FOUND TO BE OUT OF LIMITS PER CRJ 900 SRM 53-21-03-101-002-A04 REMOVED CLEAT ON F.S. 295, STGR 27 FOR ACCESS AND EVAL. IAW CRJ900 SRM 51-42-06-001-001-A01. REMOVED STR 27 FROM FS 280 - FS 295 IAW CRJ 900 SRM 51-42-06-001-001-A01 LOCATED AND DRILLED NEW SERVICEABLE STR 27 (PN SH670-31642-1) FROM FS 280 TO FS 295 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE STR 27 FROM FS 280 TO FS 295 IAW CRJ900 SRM 51-42-06-0001-001-A01 AND 51-42-21-001-001-A01. EDGE SEALANT APPLIED ON NEW SERVICEABLE STGR 27 FROM FS 280 TO FS 295. IAW CRJ900 SRM 51-23-00-001-001-A01. RESTORED FINISH OF THE REWORKED AREA. IAW CRJ900 SRM 51-21-16-001-001-A01. FOR INSTALL CLEAT ON F.S. 295, STGR 27, REFERENCE TO MWC HN00184063, SN 730. FOR APPLY CIC REFERENCE TO MWC HR00461541.
